# SDR UALA2013042202781

- Difficulty date: April 18, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 84,987 hours, 13,646 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Missing
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MF8840, FOUND ONE MISSING FASTENER ON NR 2 ENGINE OUTBD PYLON HEATSHIELD.  REPAIRED.
